| Model Number |
24950KLQ |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Non-healthcare professional.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that when setting up the internet accessory and sending a manual transmission, the patient stated that the remote monitor was hot, "it has been running hot that you can barely put your hand on it." it was later stated that the remote monitor had cooled off.The remote monitor remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis: model: 24950k, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was no complaint failure found on the remote monitor.Wrong power adapter return; out of electrical specification ; pass using kgu (known good unit )power adapter ; found error code (b)(4) in fa (failure analysis) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.